Product Large Image
 
 

TYLENOL Regular Strength Liquid Gels90.0 ea.

rating4.6(52)
$10.79$0.12/ea.
Online and store prices may vary
Ship to home FREE at $35 Ship to Store FREE! Details
Arrives in 1-2 business days* Restrictions apply.See shipping FAQ

    Temporary relief from minor aches and pains
    325 mg of acetaminophen per gel capsule
    Pain reliever brand recommended by doctors
    Relieves minor arthritis pain, muscular pain, menstrual cramps, and headache
    Temporarily reduces fever

Tylenol Regular Strength Liquid Gels temporarily reduce fever and relieve minor aches and pains due to headache, muscular aches, backache, toothache, minor arthritis pain, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile.

  • Adults and Children 12 years and older:
    Take two tablets every 4 to 6 hours.  Do not take more than 12 tablets in any 24 hours,  Do not use for more than 10 days unless directed by a doctor.
  • Children 6-11 years: 
    Take 1 tablet every 4 to 6 hours while symptoms last.  Do not take more than 5 tablets in 24 hours.  Do mor use for more than 5 days unless directed by a doctor.
  • Children under 6 years:  Do not use this adult product in children under 6 years of age; this will provide more than the recommended dose (overdose) may cause liver damage.

©Johnson & Johnson

Alcohol Warning:  If you consume 3 or more alcohol drinks every day, ask your doctor whether you should take acetaminophen or other pain reliever/fever reducers.  Acetaminophen may cause liver damage.

Do not use with any other product containing acetaminophen.

Stop use and ask a doctor if

  • new symptoms occur
  • redness or swelling is present
  • pain gets worse or lasts for more than 10 days
  • fever gets worse or lasts for more than 3 days

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children.  In case of overdose, get medical help or contact a Poison Control Center right away.  Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Do not use if carton is opened or printed red neck wrap or printed foil inner seal is broken.

Active Ingredients: Acetaminophen (325 mg) (Pain reliever/Fever reducer)
Inactive Ingredients: Cellulose, Cornstarch, Magnesium Stearate, Sodium Starch Glycolate

This product can be shipped to a Walgreens store for FREE

This product has no shipping restrictions.

    Shipping Weight (in lbs): 0.36

    Product in inches (LxWxH): 2.75x 2.75x 4.5

    Item Code: 932742

    UPC: 30045048790

    Reviews for self serve

    In Store Availability